# SDR HNAA2011112100392

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 39,244 hours, 43,535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0197
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, SMOKE WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  R & R NR 1 AND NR 2 BAG BAY SMOKED DETECTORS.  OPS CHECKED SEVERAL TIMES. NORMAL, OK FOR SERVICE AT THIS TIME.
